# SDR DALA2024112311159

- Difficulty date: November 21, 2024
- Submitted: November 23, 2024
- Operation: Air carrier
- Aircraft: N371DN
- Make and model: Airbus A321-211
- Aircraft serial: 8763
- Aircraft time: 18,171 hours, 7,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3071, CRACK SHEAR PLATE STR 23 R AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SHEAR PLATE AND FASTENERS LOC STR 23R BTW FR69 TO FR70 AT AFT GALLEY AREA. AS PER A321 SRM 51-72- 11 -911-001, A321 SRM 51-42-11 AND DWG D53474180 RELEASE DATE 09 /SEP/24 ISUUE: AA. TOOK MEASURES OF CRACK WAS L= 1.051 INCHES. (LP 0671510)
